MAUDE Adverse Event Report: LivaNova Deutschland Electronic Gas Blender; Gas Control Unit, Cardiopulmonary Bypass

LivaNova Deutschland Electronic Gas Blender; Gas Control Unit, Cardiopulmonary Bypass
Catalog Number 25-40-45
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of an electronic gas blender (egb) for which an error message was displayed and could not operate properly.The event occurred during priming.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: a loan unit was provided in substitution to involved device.Additionally, the customer reported that the issue occurred a few days after device was returned from a different service activity.A livanova field service engineer (fse) was dispatched on site and the event was not confirmed.The gas blender involved was tested for one day, with different parameters being varied during the evaluation, and no error nor anomaly was observed.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
Electronic Gas Blender
Common Device Name
Gas Control Unit, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50912093
Report Number9611109-2026-90458
Device Sequence Number5393936
Product Code DTX
UDI-Device Identifier04033817900696
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25-40-45
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown